# SDR CA100629006

- Difficulty date: June 27, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 42-300
- Aircraft time: 32,184 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Collector
- Condition: Contaminated
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE GROUND RUNNING TO TROUBLE SHOOT AN UNRELATED DEFECT, THE NR 2 ENGINE FLAMED OUT.  INVESTIGATION CARRIED OUT BY MAINTENANCE PERSONNEL TO DETERMINE THE CAUSE.  DEBRIS WAS FOUND IN THE RT WING COLLECTOR TANK.  THE DEBRIS (SEALANT, PAINT, AND OTHER PARTICLES) WAS BLOCKING THE JET PUMP WHICH CAUSED ENGINE STARVATION.  THERE IS NO FILTER LOCATED AT THE PUMP INLET.  THE OPERATOR HAS ELECTED TO INSPECT THE LT WING AS WELL AS OTHER AIRCRAFT IN THE FLEET TO ENSURE THIS CONDITION DOES NOT RE-OCCUR.
